# SDR REXA2013072601385

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 20,799 hours, 18,774 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Track
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK MISSING IN FRONT OF LAVATORY. REPLACED IAW 25-20-00.
